# SDR IPXA2025100222743

- Difficulty date: September 15, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 64,210 hours, 17,330 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795507
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT. SEAT TRACK LOCATED ON CEILING AREA BETWEEN STA 1541 AND 1561/LBL8 HAS CORROSION.  HFEC SURFACE INSPECTED SEAT TRACK CUT OUT PER NDTSPM 06-10-01.001.FABRICATED SEAT TRACK SPLICE AND SPLICE PLATE REF MD11 SRM 53-00-52-2R-1.INSTALLED EWIS PROTECTION AT SEAT TRACK LOCATED STA 1531 AND 1611 LBL8 AND REMOVED DAMAGED SEAT TRACK FROM STA 1531 TO 1611 LBL8 REF MD11 SRM 53-00-52-2R-1-R1.
